Zhongwei Shen
Title
Cited by
Cited by
Year
One-dimensional random attractor and rotation number of the stochastic damped sine-Gordon equation
Z Shen, S Zhou, W Shen
Journal of Differential Equations 248 (6), 1432-1457, 2010
672010
Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type
W Shen, Z Shen
Trans. Amer. Math. Soc. 369 (4), 2573-2613, 2017
252017
Spreading speeds and traveling waves for space-time periodic nonlocal dispersal cooperative systems
X Bao, W Shen, Z Shen
Communication on Pure and Applied Analysis 18 (1), 361-396, 2019
172019
Integrodifference equations in the presence of climate change: persistence criterion, travelling waves and inside dynamics
MA Lewis, NG Marculis, Z Shen
Journal of Mathematical Biology 77 (6-7), 1649-1687, 2018
162018
Transition fronts in time heterogeneous and random media of ignition type
W Shen, Z Shen
Journal of Differential Equations 262 (1), 454–485, 2017
152017
Transition fronts in nonlocal Fisher-KPP equations in time heterogeneous media
W Shen, Z Shen
Communications on Pure and Applied Analysis 15 (4), 1193 - 1213, 2016
142016
Existence of periodic probability solutions to Fokker-Planck equations with applications
MIN JI, W QI, Z SHEN, Y YI
Journal of Functional Analysis 277 (11), 108281, 2019
122019
Transition fronts in nonlocal equations with time heterogeneous ignition nonlinearity
W Shen, Z Shen
Discrete and Continuous Dynamical Systems - Series A 37 (2), 1013 - 1037, 2017
122017
Global dynamics of an infinite dimensional epidemic model with nonlocal state structures
Z QIU, MY LI, Z SHEN
Journal of Differential Equations 265 (10), 5262-5296, 2018
102018
An improved Combes–Thomas estimate of magnetic Schrödinger operators
Z Shen
Arkiv för Matematik 52 (2), 383-414, 2014
92014
Synchronization of coupled stochastic systems with multiplicative noise
Z Shen, S Zhou, X Han
Stochastics and Dynamics 10 (03), 407-428, 2010
92010
Convergence to Equilibrium in Fokker-Planck Equations
MIN JI, Z SHEN, Y YI
Journal of Dynamics and Differential Equations 31 (3), 1591-1615, 2019
82019
Nonlocal dispersal equations in time-periodic media: principal spectral theory, limiting properties and long-time dynamics
Z Shen, HH Vo
Journal of Differential Equations 267 (2), 1423-1466, 2019
82019
Regularity and stability of transition fronts in nonlocal equations with time heterogeneous ignition nonlinearity
W Shen, Z Shen
Journal of Differential Equations 262 (5), 3390–3430, 2017
72017
Existence, uniqueness and stability of transition fronts of nonlocal equations in time heterogeneous bistable media
W Shen, Z Shen
European J. Appl. Math. 31 (4), 601-645, 2020
62020
Regularity of transition fronts in nonlocal dispersal evolution equations
W Shen, Z Shen
Journal of Dynamics and Differential Equations 29 (3), 1071-1102, 2017
52017
Asymptotic dynamics of a class of coupled oscillators driven by white noises
W Shen, Z Shen, S Zhou
Stochastics and Dynamics 13 (04), 1350002, 2013
42013
Analysis of a diffusive SIR model with seasonality and nonlocal incidence of infection
Z LIU, Z SHEN, HAO WANG, Z JIN
SIAM J. Appl. Math. 79 (6), 2218-2241, 2019
32019
Convergence to periodic probability solutions in Fokker-Planck equations
MIN JI, W QI, Z SHEN, Y YI
22019
Lifshitz tails for Anderson models with sign‐indefinite single‐site potentials
Z Shen
Mathematische Nachrichten 288 (13), 1538-1563, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20